Jñānābha‎ > ‎

Volume 20 (1990)

Click here to download full PDF version of Volume 20 (1990)




CONTENTS

S.No.

TITLE

Author

Page No  

1.

ITERATIVE CONSTRUCTION OF SOLUTIONS OF FUNCTIONAL EQUATIONS INVOLVING MULTIVALUED OPERATORS IN LP SPACES [PDF]

A. Carbone

1-5

2.

AN EXTENSION OF THE BERNOULLI AND EULER POLYNOMIALS [PDF]

Ramji Singh and Subash Prasad

7-12

3.

A NEW STARTING POINT FOR THE HERMITE POLYNOMIALS [PDF]

P.R. Subramanian

13-18

4.

ON SIMULTANEOUS OPERATIONAL CALCULUS INVOLVING A PRODUCT OF FOX'S H- FUNCTION AND THE MULTIVARIABLE H‑FUNCTION [PDF]

V. B. L. Chaurasia

19-24

5.

A RESULT ON THE DERIVATIVE OF MEYER KONIG AND ZELLER OPERATORS [PDF]

S. P. Singh, G. Prasad and Naokant Dea

25-28

6.

LINEAR FLOW OF HEAT IN AA ANISOTROPIC FINITE SOLID MOVING IN A CONDUCTING MEDIUM AND THE MULTIVARIABLE H‑FUNCTION [PDF]

V. B. L. Chaurasia

29-33

7.

FARCTIONAL INTEGRAL OPERATORS INVOLVING THE MULTIVARIABLE H‑FUNCTION [PDF]

S. C. Sharma and C. L. Koul

35-40

8.

PERTURBATIONS OF THE ELEMENTS OF NEAR-CIRCULAR EARTH SATELLITE ORBITS [PDF]

Z. A. Taqvi

41-49

9.

STABILITY OF STRATIFIED FLUIDS IN POROUS MEDIA WITH VARIABLE FLUID VISCOSITY AND MEDIUM PENREABILITY [PDF]

R. C. Sharma and A. Rajput

51-55

10.

CERTAIN REDUCIBLE CASES OF TRIPLE HYPERGEOMETRIC FUNCTIONS [PDF]

O. V. Singh and R. C. Bhatt

57-60

11.

SOME M-DIMENSIONAL GENERATING RELATIONS FOR BAn[(x,m),y] [PDF]

B. D. Agrawal and G. N. Dave

61-66

12.

SOME FINITE DOUBLE INTEGRAL FORMULAS INVOLTING FOX'S H‑FUNCTION [PDF]

H. R. Vishnoi

67-74

13.

ON INTEGRALS INVOLVING GENRALISED POLYNOMIALS [PDF]

Shashi Kant and C. L. Koul

75-80

14.

ASSOCIATED OPERATIONAL CALCULUS FOR A BESSEL-CLIFFORD OPERATOR [PDF]

J. Rodriguez

81-91

15.

PETRYSHYN'S CONDITION FOR KY FAN TYPE THEOREM [PDF]

Antonio Carbone and Giulio Trombetta

93-96

16.

BEST APPROXIMATION AND FIXED POINT THEOREMS [PDF]

Giulio Trombetta

97-100

17.

FRACTIONAL INTEGRATION AND INTEGRAL REPRESENTATIONS OF KARLSSON'S MULTIPLE HYPERGEOMETRIC FUNCTION AND ITS CONFLUENT FORMS [PDF]

R. C. Singh Chandel and P. K. Vishwakarma

101-110

18.

A GENERALIZED HANKEL TRANSFORMATION OF DISTRIBUTION AND A CAUCHY PROBLEM INVOLVING THE BESSEL TYPE OPERATOR Ba1,a2,a3 =Xa0DXa1 DXa2 [PDF]

J. J. Betancor

111-136